MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 16MM; DENTAL IMPLANT
Catalog Number TSVH16
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: additional pma/510(k) number ¿ k011028 | k013227.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient experienced an implant fractured at tooth #6 when the dentist was tightening the crown.Therefore, the implant was removed.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.H6: evaluation method codes were added: 10, 4109, 4111, 3331 h6: evaluation result code was added: 3252 h6: evaluation conclusions code was added: 4310 dhr review was completed for the subject lot number 63217329.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63217329 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Ifu review: documents reviewed: instructions for use ¿ tapered screw-vent® and trabecular metal¿ implants - 4869 rev.9-10/19.Information identified: "breakage" page 2.Based on the investigation and risk management file review as per rmf rm-00541-haz rev.3, the most likely root causes determined from the investigation are material selection of implant inadequate (unable to withstand occlusal forces or long term loading) - missing or confusing instructions for use, clinician places implant in a patient with patient factors (e.G.Bruxism) incompatible with long-term osseointegration of implant.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.
 
Event or Problem Description
It was reported the implant and the screw fractured at tooth #6 when the dentist was tightening the crown.Therefore, the implant with the stuck broken screw was removed.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17742245
Report Number0002023141-2023-02542
Device Sequence Number4085624
Product Code DZE
UDI-Device Identifier00889024019591
UDI-Public(01)00889024019591(17)201130(10)63217329
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Catalogue NumberTSVH16
Device Lot Number63217329
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date02/16/2024
03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic